# SDR UPS06846182

- Difficulty date: January 18, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs1690-1751 Lbl3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON LOWER SKIN IN MULTIPLE AREAS AROUND 62 HOLE ENTRANCE INTERIOR, ESPECIALLY IN CORNERS OF EVERY RIB AROUND DOOR.  REPAIRED LOWER SKIN AND RIBS AT 62 HOLE DOOR STA 1690 RBL30 TO LBL30  TO STA 1751 RBL12 TO LBL12 IAW SRM 51-1-8, 53-2-0 FIG 1F, 51-1-4, 53-5-1, DWG 570465 AND EO DC8-5350-7876-A.
